# SDR DALA1010843354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 250, SEAT TRACK AT -Y450/ FR 40 - FR 47/ CORRODED AT AFT FR 40, FWD FR 40.2, FWD FR 40.3, AFT FR 40.3, FR 41, FR 42, FWD FR 43, AFT FR 43, FR 44, FR 45, FWD FR 46, FWD FR 47 AND FR 47. FOUND TO BE OUT OF LIMIT IAW SRM 53-31-15, FIG 101 DAMAGED SEAT TRACK REPLACED IAW ER/A 481455-14, REV 0.
